Show simple item record

dc.contributor.authorBadraoui, Salah ( Orcid Icon 0000-0001-5252-9908 )
dc.date.accessioned2021-07-16T18:08:19Z
dc.date.available2021-07-16T18:08:19Z
dc.date.issued2006-05-11
dc.identifier.citationBadraoui, S. (2006). Asymptotic behavior of solutions to a 2X2 reaction-diffusion system with a cross diffusion matrix on unbounded domains. Electronic Journal of Differential Equations, 2006(61), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13934
dc.description.abstractThis article concerns the behavior at ∓∞ of solutions to a reaction-diffusion system with a cross diffusion matrix on unbounded domains. We show that the solutions satisfy the free diffusion system for all positive time whenever the initial distribution has limits at ∓∞.
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectReaction-diffusion systemsen_US
dc.subjectAnalytic semi-groupen_US
dc.subjectLocal solutionen_US
dc.subjectCross diffusion matrixen_US
dc.subjectUnbounded domainen_US
dc.subjectAsymptotic behavior of solutionsen_US
dc.titleAsymptotic behavior of solutions to a 2X2 reaction-diffusion system with a cross diffusion matrix on unbounded domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record